# SDR A6WA201140771

- Difficulty date: June 25, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,470 hours, 17,665 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER SKIN L/E CHAFED ON INBD AND OTBD END.  REPAIRED LT AILERON UPPER SKIN L/E.  INBD AND OTBD END IAW REO 601R-57-60-013.
